# SDR DALA2019021300941

- Difficulty date: February 7, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 17,292 hours, 2,136 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cover
- Condition: Missing
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NBR4 FIXED FLAP TRACK FAIRING INBOARD COVER MISSING. DEFERRED PER CDL 57-00-09 AND APPLIED SPEED TAPE UNTIL NEW COVER IS AVAILABLE TO INSTALL. LP 5607295
